Publications

Publications

by Joswig, Michael and Witte, Nikolaus
Reference:
Joswig, Michael and Witte, Nikolaus: "Products of foldable triangulations", Adv. Math., vol. 210, no. 2, pp. 769–796, 2007.
Bibtex Entry:
@article {MR2303239,
    AUTHOR = {Joswig, Michael and Witte, Nikolaus},
     TITLE = {Products of foldable triangulations},
   JOURNAL = {Adv. Math.},
  FJOURNAL = {Advances in Mathematics},
    VOLUME = {210},
      YEAR = {2007},
    NUMBER = {2},
     PAGES = {769--796},
      ISSN = {0001-8708},
     CODEN = {ADMTA4},
   MRCLASS = {52B20 (14M25)},
  MRNUMBER = {2303239 (2008c:52017)},
MRREVIEWER = {Jeremy L. Martin},
       DOI = {10.1016/j.aim.2006.07.016},
       URL = {http://dx.doi.org/10.1016/j.aim.2006.07.016},
}
Last change: 06.07.2020 10:11.